Variable exponent Sobolev spaces associated with Jacobi expansions

Víctor Almeida, Jorge J. Betancor, Alejandro J. Castro, Alejandro Sanabria, Roberto Scotto

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper we define variable exponent Sobolev spaces associated with Jacobi expansions. We prove that our generalized Sobolev spaces can be characterized as variable exponent potential spaces and as variable exponent Triebel-Lizorkin type spaces.

Original languageEnglish
Pages (from-to)901-946
Number of pages46
JournalJournal of Mathematical Inequalities
Volume11
Issue number4
DOIs
Publication statusPublished - Jan 1 2017

Keywords

  • Jacobi expansions
  • Spectral multipliers
  • Variable exponent potential spaces
  • Variable exponent Sobolev spaces

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Variable exponent Sobolev spaces associated with Jacobi expansions'. Together they form a unique fingerprint.

  • Cite this